Moon (velkoria) wrote in vaginapagina,
Moon
velkoria
vaginapagina

Hey guys/gals/anyone else!

I'm writing to you because I am worried about this month's period. I usually get very short periods (two days bleed is my usual pattern) but ever since I have been on bc this has extended to three to four days. Well this month I started bleeding on Sunday (normal for me) and I did bleed normally (not heavy but enough to not consider it spotting. More of as continuos bleed with some clots and cramps) but now it's noon on Monday and the bleeding seems to be stopping. I got all the normal 'signs' of my period (a pimple, enlarged breasts, cramps, sleepiness, bloating, etc). Me and my bf have been having less sex than normal due to schedules changes but I've been taklen my pill consistently (not at the exact same time but within a 2-3 hour range). 

I've heard that sometimes your period can be a little wonky after taking pills for a while? I've been on the same brand of bc for almost 2 years now and this had never happened. I haven't been sick, haven't changed my diet and while I've been a bit more stressed than normal I've been WAY more stressed than this and have gotten normal periods. 

So... is this a pregnancy sign? Or am I being silly and if it looks like a period and acts like a period it should be a period? 

ETA: 2 weeks ago I did have an aura migraine. It was a first for me and I literally thought I was dying. But I don't think this is related?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments